On the Chacteristic Numbers of Voting Games
This paper deals with the non-emptiness of the stability set for any proper voting game. We present an upper bound on the number of alternatives which guarantees the non emptiness of this solution concept. We show that this bound is greater than or equal to the one given by Le Breton and Salles (1990) for quota games.
|Date of creation:||2006|
|Publication status:||Published in International Game Theory Review, World Scientific Publishing, 2006, 8 (4), pp.643--654. <10.1142/S0219198906001156>|
|Note:||View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00010172|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-636, May.
- Le Breton, Michel, 1990. "On some combinatorial problems arising in the theory of voting games," Mathematical Social Sciences, Elsevier, vol. 19(2), pages 179-193, April.
- Mathieu Martin, 2000. "A note on the non-emptiness of the stability set," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 17(3), pages 559-565.
- Rubinstein, Ariel, 1980. "Stability of decision systems under majority rule," Journal of Economic Theory, Elsevier, vol. 23(2), pages 150-159, October.
- Peleg, Bezalel, 1978. "Consistent Voting Systems," Econometrica, Econometric Society, vol. 46(1), pages 153-161, January.
- Le Breton, M & Salles, M, 1990. "The Stability Set of Voting Games: Classification and Genericity Results," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(2), pages 111-127.